# SDR REXA2021082400582

- Difficulty date: July 10, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565
- Condition: Corroded
- Location: Bs 333 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333.00 CORRODED AT STR L26 TO STR R26 - REMOVED & REPLACED FRAME SECTION AT FS 333.00 STR L26 TO R26 IAW CRJ 900 SRM 53-21-06-001-006-A02 WVAC EMP # 56399
